MathSciNet Relay Station
MathSciNet bibliographic data
MR2363054 (2008m:03027) 03B35 (54D05 54D10 68T15)
Hales, Thomas C. The Jordan curve theorem, formally and informally. Amer. Math. Monthly 114 (2007), no. 10, 882–894.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement